# SDR UALA2009101203186

- Difficulty date: October 10, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 31,274 hours, 7,960 cycles
- Engine: Pwa PW4052
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: BACC2A4D00134JJ
- Condition: Kinked
- Location: Hatch Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT OVERWING HATCH STEP AFT CABLE KINKED.  REPLACED AFT CABLE AND OPS CHECK GOOD.
